Skip to main content

Research Repository

Advanced Search

Highly connected 7-manifolds and non-negative sectional curvature

Goette, S.; Kerin, M.; Shankar, K.

Highly connected 7-manifolds and non-negative sectional curvature Thumbnail


Authors

S. Goette

K. Shankar



Abstract

In this article, a six-parameter family of highly connected 7-manifolds which admit an S O ( 3 ) -invariant metric of non-negative sectional curvature is constructed and the Eells-Kuiper invariant of each is computed. In particular, it follows that all exotic spheres in dimension 7 admit an S O ( 3 ) -invariant metric of non-negative curvature.

Citation

Goette, S., Kerin, M., & Shankar, K. (2020). Highly connected 7-manifolds and non-negative sectional curvature. Annals of Mathematics, 191(3), 829-892. https://doi.org/10.4007/annals.2020.191.3.3

Journal Article Type Article
Online Publication Date Dec 21, 2021
Publication Date 2020-05
Deposit Date Nov 15, 2022
Publicly Available Date Nov 15, 2022
Journal Annals of Mathematics
Print ISSN 0003-486X
Publisher Department of Mathematics
Peer Reviewed Peer Reviewed
Volume 191
Issue 3
Pages 829-892
DOI https://doi.org/10.4007/annals.2020.191.3.3

Files





You might also like



Downloadable Citations